×

zbMATH — the first resource for mathematics

On projective varieties of codimension 2. (English) Zbl 0521.14018

MSC:
14M10 Complete intersections
14M07 Low codimension problems in algebraic geometry
57R20 Characteristic classes and numbers in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barth, W.: Transplanting cohomology classes in complex-projective space. Amer. J. Math.92, 951-967 (1970) · Zbl 0206.50001 · doi:10.2307/2373404
[2] Barth, W.: Submanifolds of low codimension in projective space. Proc. Int. Cong. Math., Vancouver, 1974 · Zbl 0349.14024
[3] Barth, W., Van de Ven, A.: A decomposability criterion for algebraic 2-bundles in projective spaces. Invent. Math.25, 91-106 (1974) · Zbl 0295.14006 · doi:10.1007/BF01389999
[4] Hartshorne, R.: Varieties of small codimension in projective space. Bull AMS80, 1017-1032 (1974) · Zbl 0304.14005 · doi:10.1090/S0002-9904-1974-13612-8
[5] Hartshorne, R.: Stable reflexive sheaves. Math. Ann.254, 121-176 (1980) · Zbl 0437.14008 · doi:10.1007/BF01467074
[6] Larsen, M.E.: On the topology of complex projective manifolds. Invent. Math.19, 251-260 (1973) · Zbl 0255.32004 · doi:10.1007/BF01390209
[7] Ran, Z.: A united-set formula. Bull. (N.S.) AMS8, 329-332 (1983) · Zbl 0537.14004 · doi:10.1090/S0273-0979-1983-15107-8
[8] Severi, F.: Intorno ai punti doppi impropri di una superficie generale dello spazio a quattro dimensioni, e a suo punti tripli apparenti. Rend. Circ. Mat Palermo15, 33-51 (1901) · JFM 32.0648.04 · doi:10.1007/BF03017734
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.